# SDR 2006UALA02380

- Difficulty date: December 15, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 53,787 hours, 29,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED ESCAPE PATH LIGHTING INOP FROM ROW 15 TO BACK OF AIRCRAFT.  REPLACED EEL STRIP.
